# SDR G73R201604220423

- Difficulty date: April 22, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Filed by: Global Aviation Inc, repair station G73R732I
- Aircraft: N544PS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258491
- Aircraft time: 3,089 hours, 2,883 cycles
- System (JASC): 3251 · Steering Unit
- Part: Actuator
- Part number: 453965
- Part serial: LK0442
- Condition: Leaking
- Location: Nlg Steering
- Part time: 2,289 hours, 2,220 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NOSE STEERING ACTUATOR LEAKING.
